# SDR ASAA2014091409127

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,020 hours, 9,475 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURE, NO CHANGE.  ACFT GROUNDED.  FOUND WINDOW HEAT POWER CIRCUIT BREAKER ON P611 B9 OPEN. WHCU FAULTED BUSS POWER. INSPECTED C/B AND ASSOCIATED WIRING. NO DEFECTS NOTED. RESET CIRCUIT BREAKER, WINDOW HEAT OPS CHECKED OK IAW FIM TASK 30-41, TASK 806.
